# SDR DALA2017080105927

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 7, AFT EDGE AT THE L1 DOOR.  THE BEAM WAS REPAIRED IAW SRM 52-10-02-2R-13, FIG 201, SHEET 3.
